18 Endeavor, Suite 200, Irvine, CA

Juvederm is causing persistent headaches. Do I need to remove the filler?

Cosmetic Treatments QuestionsCategory: JuvedermJuvederm is causing persistent headaches. Do I need to remove the filler?
A patient asked 1 year ago
A week after I got Juvederm plus on lips I began getting persistent headaches and they have not gone away in months, every single day! MRIs are clear I have been to every single doctor and there is nothing found in my body that’s causing the headaches. Do I remove the filler ?? Could it be causing my headaches? I know people say it’s natural but who knows
1 Answers
Dr. Elham Jafari Staff answered 1 year ago

Juvederm and Headache

 
Hi and thank you for your question! Based on your description, it is very unlikely that the headache is caused by Juvederm, but as we are dealing with complicated human body, it is not impossible. If you have already tried to check all other possible causes and they have all came negative, you can try removing the filler with enzyme as a last recourse. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.



Annual Beauty Day

Join Us Virtually to Celebrate Another Successful Year!
Saturday Sept 26, 2020 10 am - 2 pm

(You can join or leave the event anytime while the event is live)

Online Sale Running from Fri Sept 25 to Sun Sept 27

Annual Beauty Day